# SDR SWIA201126974

- Difficulty date: July 30, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 11,893 hours, 15,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT LIGHT & BOTH FORWARD EMERGENCY EXTERIOR LIGHTS ARE OUT.  (FLT 6273)  REPLACED THE NR 1 ELBP BATTERY CHARGER.
